Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Chevalley groups over commutative rings


Author: Michael R. Stein
Journal: Bull. Amer. Math. Soc. 77 (1971), 247-252
MSC (1970): Primary 18F25, 20G10, 20G35; Secondary 20G25, 20G30
DOI: https://doi.org/10.1090/S0002-9904-1971-12704-0
MathSciNet review: 0291358
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Bass and J. Tate, K (in prep.).
  • 2. N. Bourbaki, Groupes et algèbres de Lie, Fasc. 34, Chapitres 4, 5, 6, Actualités Sci. Indust., no. 1337, Hermann, Paris, 1968. MR 39 #1590. MR 240238
  • 3. Claude Chevalley, Certains schémas de groupes semi-simples, Séminaire Bourbaki, Vol. 6, Soc. Math. France, Paris, 1995, pp. Exp. No. 219, 219–234 (French). MR 1611814
  • 4. M. Kervaire, Multiplicateurs de Schur et K-théorie, Essays on Topology and Related Topics, Memoires dédiés à Georges de Rham, Springer-Verlag, Berlin, 1970. MR 258043
  • 5. H. Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1-62. MR 39 #1566. MR 240214
  • 6. J. Milnor, Algebraic K-theory, Van Nostrand Lecture Notes, Van Nostrand, Princeton, N. J. (to appear).
  • 7. I. Schur, Über die Darstellungen der endlichen Gruppen durch gebrochene lineare Substitutionen, J. Reine Angew. Math. 127 (1904), 20-50; ibid. 132 (1907), 85-137.
  • 8. R. Steinberg, Générateurs, rélations et revêtements de groupes algébriques, Colloq. Théorie des Groupes Algébriques (Bruxelles, 1962), Librairie Universitaire, Louvain; Gauthier-Villars, Paris, 1962, pp. 113-127. MR 27 #3638. MR 153677
  • 9. R. Steinberg, Lectures on Chevalley groups, Lecture Notes, Yale University Math. Dept., New Haven, Conn., 1967. MR 466335

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18F25, 20G10, 20G35, 20G25, 20G30

Retrieve articles in all journals with MSC (1970): 18F25, 20G10, 20G35, 20G25, 20G30


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12704-0

American Mathematical Society